MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 3.2.3.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.H11: the manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that a partial that is recorded as verified treatment followed by an additional partial that is recorded manually leads to incorrect meterset being sent to machine.
 
Additional Manufacturer Narrative
H6 updated.H7 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that a partial that is recorded as verified treatment followed by an additional partial that is recorded manually leads to incorrect meterset being sent to machine.On (b)(6) 2025, field 1 was partially treated with 200,533.3 mp recorded.The user then manually entered an additional partial dose of 52,444 mp, bringing the combined total to 252,977.3 mp out of the prescribed 333,922.5 mp.When the user attempted to deliver the remaining 80,945.2 mp, the system incorrectly ignored the manual entry and calculated the remainder based only on the initial verified dose, sending 133,389.2 mp for delivery.Consequently, during continuation of treatment to field 1, the patient received 133,396.9 mp instead of 80,945.2 mp, resulting in an overdose of 52,451.7 mp.In this case, the patient received an excess dose of 52,451 mp during a single treatment day.The prescribed dose per day was 333,922.5 mp, with a total of four fractions planned.Therefore, the overdose represents approximately 16% for that day and 3.9% across the entire treatment course.Elekta physics have assessed this as a non-serious radiation overdose.An important field safety notification (371-01-msq-021) was sent to all affected customers from 9 december 2025 (elekta reference #: (b)(4)).The software containing the correction will be released to the field via important field safety modification.Affected customers will be notified by product bulletin of the release and a field service engineer will contact each customer and arrangements will be made for their devices to be corrected accordingly.
 
Additional Manufacturer Narrative
G1 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The customer reported that a partial that is recorded as verified treatment followed by an additional partial that is recorded manually leads to incorrect meterset being sent to machine.On (b)(6) 2025, field 1 was partially treated with 200,533.3 mp recorded.The user then manually entered an additional partial dose of 52,444 mp, bringing the combined total to 252,977.3 mp out of the prescribed 333,922.5 mp.When the user attempted to deliver the remaining 80,945.2 mp, the system incorrectly ignored the manual entry and calculated the remainder based only on the initial verified dose, sending 133,389.2 mp for delivery.Consequently, during continuation of treatment to field 1, the patient received 133,396.9 mp instead of 80,945.2 mp, resulting in an overdose of 52,451.7 mp.In this case, the patient received an excess dose of 52,451 mp during a single treatment day.The prescribed dose per day was 333,922.5 mp, with a total of four fractions planned.Therefore, the overdose represents approximately 16% for that day and 3.9% across the entire treatment course.Elekta physics have assessed this as a non-serious radiation overdose.An important field safety notification (371-01-msq-021) was sent to all affected customers from 9 december 2025 (elekta reference #: (b)(4)).The correction for this issue has been released to the field, and customers have been notified through product bulletin (elekta ref: 371-05-msq-093) on 04/03/2026.Customers will be contacted by their local elekta representative to schedule the implementation of the software update.The problem is resolved in mosaiq® release 3.2.3.2.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
suite 50
stockholm, GA 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key23551981
Report Number3015232217-2025-00071
Device Sequence Number9775330
Product Code IYE
UDI-Device Identifier07340201500071
UDI-Public(01)07340201500071(10)3.2.3.0
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K223229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberVERSION 3.2.3.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/23/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown